# SDR DALA2024032003543

- Difficulty date: March 17, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 90,292 hours, 17,186 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Dirty
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 1808 L2 DOOR HARD TO ARM. CORRECTIVE ACTION: T/S PER B 767 FIM 52-11-00-815-804 FOUND GIRT BARS DIRTY CLEANED AND LUBED GIRT BARS AT L2 DOOR DOOR CLOSES AND LOCKS AND ARMS NORMAL OK FOR SERVICE (5727484)
